# SDR MT9A00000006

- Difficulty date: April 9, 2008
- Submitted: July 7, 2008
- Operation: Air carrier
- Aircraft: N9331B
- Make and model: Cessna 208B
- Aircraft serial: 208B0055
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEALED BEARING WAS CORRODED AND FROZEN. ALSO, THE BEARING WAS CORRODED TO THE BOLT.  (K)
